MathSciNet Relay Station
MathSciNet bibliographic data
MR439902 (55 #12783) 17B10
Jantzen, Jens C. Kontravariante Formen auf induzierten Darstellungen halbeinfacher Lie-Algebren. Math. Ann. 226 (1977), no. 1, 53–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement